Lukas Schimmer

University of Copenhagen QMATH

You may also find my research outputs on my ORCID record.


  1. The Berezin inequality on domains of infinite measure, Bull. Math. Sci. 3(1): 173–182 (2013). Article
  2. Spectral inequalities for Jacobi operators and related sharp Lieb–Thirring inequalities on the continuum, Commun. Math. Phys. 334(1): 473–505 (2015). Preprint, Article
  3. (with A. Laptev and L. A. Takhtajan) Weyl type asymptotics and bounds for the eigenvalues of functional-difference operators for mirror curves, Geom. Funct. Anal. 26(1): 288–305 (2016). Preprint, Article
  4. (with R. L. Frank) Endpoint resolvent estimates for compact Riemannian manifolds, J. Funct. Anal. 272(9): 3904–3918 (2017). Preprint, Article
  5. (with A. Laptev and L. A. Takhtajan) Weyl asymptotics for perturbed functional difference operators, J. Math. Phys 60(10): 103505 (2019). Article
  6. (with J. P. Solovej and S. Tokus) Friedrichs Extension and Min–Max Principle for Operators with a Gap, Ann. Henri Poincaré 21(2): 327–357 (2020). Preprint, Article
  7. Improved sharp spectral inequalities for Schrödinger operators on the semi-axis, arXiv:1912.13264, submitted (2019). Preprint

PhD Thesis:

Spectral Inequalities for Discrete and Continuous Differential Operators, Thesis, 2014.

Lecture Notes:

The Stability of Matter in non-relativistic Quantum Mechanics, Lecture notes for Advanced Mathematical Physics at the University of Copehagen, 2018.


I am the author of two Wikipedia articles on topics related to my research.

Lieb–Thirring inequality

Lieb–Oxford inequality